# SDR FDEA202112203110

- Difficulty date: December 20, 2021
- Submitted: December 21, 2021
- Operation: Air carrier
- Aircraft: N609FE
- Make and model: Doug MD-11F
- Aircraft serial: 48549
- Aircraft time: 89,759 hours, 21,655 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CLIMBING THROUGH 3,000' GOT INDICATE VISIBLE SMOKE  WITH A BITING,ACRID SMELL.RAN CHECK LIST,DECLARED  EMERGENCY,LANDED UNEVENTUALLY,NO FUEL DUMP.HOT  BRAKES LIGHT MAIN MAX TEMP 618.
